CSpace
一类离散m点边值问题正解的存在性与多重性
任景莉1; 任保献2
2005
Source Publication系统科学与数学
ISSN1000-0577
Volume025Issue:001Pages:78
Abstract本文运用锥上的不动点理论,得到了一类离散多点边值问题的一个正解及两个正解存在性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37725
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.安阳师范学院
Recommended Citation
GB/T 7714
任景莉,任保献. 一类离散m点边值问题正解的存在性与多重性[J]. 系统科学与数学,2005,025(001):78.
APA 任景莉,&任保献.(2005).一类离散m点边值问题正解的存在性与多重性.系统科学与数学,025(001),78.
MLA 任景莉,et al."一类离散m点边值问题正解的存在性与多重性".系统科学与数学 025.001(2005):78.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[任景莉]'s Articles
[任保献]'s Articles
Baidu academic
Similar articles in Baidu academic
[任景莉]'s Articles
[任保献]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[任景莉]'s Articles
[任保献]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.